# SDR FK8R201110240001

- Difficulty date: October 24, 2011
- Submitted: December 18, 2011
- Operation: General aviation
- Aircraft: N12501
- Make and model: Cessna 172M
- Aircraft serial: 17262024
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPINNER BULKHEAD CRACKED.
